PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 51--63 (1994)
Trace formulas of Gelfand--Levitan type
Milutin Dostani\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We deduce some abstract formulas for the first and the second regularized trace of discrete operators under conditions that are easier for verification. Some known results are improved and completed as well.
Classification (MSC2000): 47A55
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts